| Model Number |
N/A |
| Medical Device Problem Code |
Difficult or Delayed Separation (4044)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/11/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.The device has not been returned to the manufacturer for evaluation.
Event or Problem Description
It was reported that introducer failed to separate properly and had to be cut.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of improper peel is confirmed and was determined to be manufacturing-related.One 4.5fr microintroducer was returned for evaluation.An initial visual observation showed use residue on the returned sample.The sheath was returned evenly split; however, the splitting at the t-handle of the device was observed to be uneven.A microscopic observation revealed plastic deformation of the material at the break site.The t-handle was observed to have excess material and a distinct ring of material on one side of the split.The uneven splitting of the t-handle appears to have been caused by an abnormality during the manufacturing process.This complaint will be recorded for future trending and monitoring purposes.